# SDR SCNA95135

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE R-2 DOOR EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK, SIGN TESTED GOOD PER MM 33-50-71.
